Arizona Natural Homeopathic Cold And Flu Formula Capsules - 20 Ea | OTCDeal.com
0item(s)

You have no items in your shopping cart.

Arizona Natural Homeopathic Cold And Flu Formula Capsules - 20 Ea

Manufacturer's Suggested Retail Price $8.99

$6.23

You Save: $2.76 (31%)

Availability: Out of stock

Brand: Arizona Natural

Be the first to review this product

Quick Overview

Effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines.

UPC:  646802032056

    • $15 OFF on $200 - Use Coupon Code : OTCOFF15
    • $20 OFF on $300 - Use Coupon Code : OTCOFF20
    • $40 OFF on $500 - Use Coupon Code : OTCOFF40

Details

Arizona Natural Homeopathic Cold And Flu Formula Capsules

The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms. Arizona Natural Cold and Flu caps provide safe, effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines Vitamin C and Zinc. Unlike other products, Arizona Natural Cold & Flu Formula does not contain aspirin, acetaminophen, antihistamines, phenylpropanolamine (PPA), or pseudoephedrine.

In a study of nurses and teachers, 80% experienced a reduction of symptom severity, while none reported any of the common side-effects of other over the counter products. An astonishing 90% of the study group said that they will recommend these products to family and friends. Chinese herbs have proven their therapeutic benefit over centuries of use in Eastern Medicine. Arizona Natural has selected the most proven and effective of these botanical dynamos and fortified them with ascorbic acid and zinc gluconate.


Disclaimer: Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions.

Details

Angelica dahuricae (Bai Zhi), Forsthia (lian qiao), Ilex asprella (Gang Mei), Isatis tinetoria (Ban Lan Gen), Echinacea purperia (Zi Zhiu Ju), Magnolia officinalis (Hou Pu), Honeysuckle flower (Jin Yin Hua), Notopterygii (Qiang Huo), Pueraria lobata (Ge Gen), Xanthium sibiricum (Cang Er Zi), Verbenae (Ma Bian Cao), Vitamin C (ascorbic acid), Zinc Oxide.

Details

Take at the first sign of sore throat or sinus/nasal congestion. Adults (12 and over) - Take 2 capsules every 3 hours as symptoms persist. Children (6 to 11) - Take 1 capsule every 3 hours as symptoms persist.

Details

Keep out of reach of children.

  1. Be the first to review this product

Write Your Own Review

Symantec